Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC MIRACLEBROS 12; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC MIRACLEBROS 12; GUIDE WIRE
Model Number
AG14M370
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
12/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The information that was shared to me was that the tip broke off after getting lodged/stuck in heavy calcium.The tip was visible and was subsequently stented in the wall of the vessel at the lesion.
New Search
Submit an Adverse Event Report
Brand Name
MIRACLEBROS 12
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
13004557
Report Number
3004718255-2021-00247
Device Sequence Number
17352282
Product Code
DQX
UDI-Device Identifier
04547327058148
UDI-Public
(01)04547327058148(17)240229(10)210313A211
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
12/14/2021
Report Date
(Section F)
12/14/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
02/29/2024
Device Model Number
AG14M370
Device Catalogue Number
AG14M370
Device Lot Number
210313A211
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
12/13/2021
Device Age
8 MO
Event Location
Hospital
Date Report to Manufacturer
12/14/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
12/14/2021